Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

New decidable fields of algebraic numbers


Author: L. van den Dries
Journal: Proc. Amer. Math. Soc. 77 (1979), 251-256
MSC: Primary 03C60; Secondary 03B25, 12L05
DOI: https://doi.org/10.1090/S0002-9939-1979-0542093-6
MathSciNet review: 542093
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A formally real field of algebraic numbers is constructed which has decidable elementary theory and does not have a real closed or p-adically closed subfield.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03C60, 03B25, 12L05

Retrieve articles in all journals with MSC: 03C60, 03B25, 12L05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0542093-6
Article copyright: © Copyright 1979 American Mathematical Society